Hi! Currently on 150 quetipine trying to get off. Attempted to reduce from 150mg to 100mg with my original psychiatrist. I had terrible tension headaches at back of my head that was not relieved by Advil at all. I also got a very uncomfortable pulsing sensation when lying down to sleep. At that time additionally, any slight wind blowing on my face like from an open window or air condition. Would cause an instant headache in addition to some other symptoms. I ended up reinstating the full dose because I got anxious from not sleeping well and all other symptoms. It took 5 months to get my mood back to where it was before attempting the taper. I waited 4 more months and tried to taper from 150mg to 145mg. 3.3% by compounded capsule. The symptoms started after 24 hours. Pressure in bowels, Diarrhea, and extreme anxiety that felt like my body was producing physically because there was no real emotional component to it. I was not aware that this was normal so I went back to 150 after 5 nights. It's now 12 weeks later and my brain fog and mood is finally good. I would love to attempt another taper but really not sure how to proceed.
Seroquel — 150 — 15 — reinstated | without clinician
0 Replies
Join the conversation
Sign in to share your experience and connect with others.